Follow
Max Reinhold Jahnke
Max Reinhold Jahnke
Postdoctoral researcher at Federal University of São Carlos.
Verified email at dm.ufscar.br - Homepage
Title
Cited by
Cited by
Year
Lower order perturbation and global analytic vectors for a class of globally analytic hypoelliptic operators
N Braun Rodrigues, G Chinni, PD Cordaro, MR Jahnke
Proceedings of the American Mathematical Society 144 (12), 5159-5170, 2016
192016
Top-degree solvability for hypocomplex structures and the cohomology of left-invariant involutive structures on compact Lie groups
MR Jahnke
arXiv preprint arXiv:1901.00333, 2019
12019
A equação de Euler e a análise assintótica de Gevrey
MR Jahnke
Universidade de São Paulo, 2013
12013
Elliptic involutive structures on compact Lie groups
MR Jahnke
ANNALI SCUOLA NORMALE SUPERIORE-CLASSE DI SCIENZE, 19-19, 2021
2021
Top-Degree Global Solvability in CR and Locally Integrable Hypocomplex Structures
PD Cordaro, MR Jahnke
The Journal of Geometric Analysis 31 (8), 8156-8172, 2021
2021
Levi-flat CR structures on compact Lie groups
H Jacobowitz, MR Jahnke
arXiv preprint arXiv:2106.09182, 2021
2021
A produção da cerveja produzindo conhecimento
JMP Soler, AH Ribeiro, MR Jahnke
Anais, 2017
2017
O Teorema de Arzelà-Ascoli e Aplicações à Análise
MR Jahnke, MVP Garcia, SRL Garcia
EXPANSAO ASSINTOTICA DE GEVREY
M JAHNKE
The system can't perform the operation now. Try again later.
Articles 1–9